# SDR UIEA2021020300222

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 8,385,923 hours, 13,615 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW O/B AILERON LOWER SURFACE FOUND 2EA DENTS.( RHW O/B AILERON LOWER SURFACE PERFORMED REPAIR AS PER SRM 51-70-06 PAR.5A(1) AND REFER TO HX PROCESS CARD NO:XJN504858-01 AND XJN504858-02 FOR DETAIL. )
